From automorphisms of Riemann surfaces to smooth 4-manifolds


BEYAZ A., Naylor P., ONARAN S., Park B. D.

MATHEMATICAL RESEARCH LETTERS, vol.27, no.3, pp.629-645, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.4310/mrl.2020.v27.n3.a1
  • Journal Name: MATHEMATICAL RESEARCH LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.629-645
  • Middle East Technical University Affiliated: Yes

Abstract

Starting from a suitable set of self-diffeomorphisms of a closed Riemann surface, we present a general branched covering method to construct surface bundles over surfaces with positive signature. Armed with this method, we study the classification problem for both surface bundles with nonzero signature and closed simply connected smooth spin 4-manifolds.